MathSciNet Relay Station
MathSciNet bibliographic data
MR1307575 (96d:47049) 47G10 (26D15 42B25)
Yin, Xiang Rong; Muckenhoupt, Benjamin Weighted inequalities for the maximal geometric mean operator. Proc. Amer. Math. Soc. 124 (1996), no. 1, 75–81.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement